Bashir Ahmad
Bashir Ahmad
Professor, Department of Mathematics, King Abdulaziz University, Saudi Arabia
E-mailová adresa ověřena na: kau.edu.sa
NázevCitaceRok
Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions
B Ahmad, JJ Nieto
Computers & Mathematics with Applications 58 (9), 1838-1843, 2009
5012009
Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions
B Ahmad, JJ Nieto
Boundary value problems 2009 (1), 708576, 2009
2402009
Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations
B Ahmad, S Sivasundaram
Nonlinear Analysis: Hybrid Systems 3 (3), 251-258, 2009
1932009
Equivalent projectors for virtual element methods
B Ahmad, A Alsaedi, F Brezzi, LD Marini, A Russo
Computers & Mathematics with Applications 66 (3), 376-391, 2013
1882013
Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory
B Ahmad, JJ Nieto
Topological Methods in Nonlinear Analysis 35 (2), 295-304, 2010
1752010
Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order
G Wang, B Ahmad, L Zhang
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 792-804, 2011
1712011
Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions
B Ahmad, JJ Nieto
Boundary Value Problems 2011 (1), 36, 2011
1632011
On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order
B Ahmad, S Sivasundaram
Applied Mathematics and Computation 217 (2), 480-487, 2010
1612010
Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations
B Ahmad, JJ Nieto
Abstract and Applied Analysis 2009, 2009
1612009
Existence results for fractional differential inclusions arising from real estate asset securitization and HIV models
B Ahmad, SK Ntouyas
Advances in Difference Equations 2013 (1), 216, 2013
1582013
A study of nonlinear Langevin equation involving two fractional orders in different intervals
B Ahmad, JJ Nieto, A Alsaedi, M El-Shahed
Nonlinear Analysis: Real World Applications 13 (2), 599-606, 2012
1542012
Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions
PW Eloe, B Ahmad
Applied Mathematics Letters 18 (5), 521-527, 2005
1502005
Existence of solutions for impulsive integral boundary value problems of fractional order
B Ahmad, S Sivasundaram
Nonlinear Analysis: Hybrid Systems 4 (1), 134-141, 2010
1482010
Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions
B Ahmad, A Alsaedi, BS Alghamdi
Nonlinear Analysis: Real World Applications 9 (4), 1727-1740, 2008
1462008
Nonlinear fractional integro-differential equations on unbounded domains in a Banach space
L Zhang, B Ahmad, G Wang, RP Agarwal
Journal of Computational and Applied Mathematics 249, 51-56, 2013
1352013
Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions
RP Agarwal, B Ahmad
Computers & Mathematics with Applications 62 (3), 1200-1214, 2011
1292011
Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions
B Ahmad, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 69 (10), 3291-3298, 2008
1272008
New existence results for nonlinear fractional differential equations with three-point integral boundary conditions
B Ahmad, SK Ntouyas, A Alsaedi
Advances in Difference Equations 2011 (1), 107384, 2011
1212011
Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations
B Ahmad
Applied Mathematics Letters 23 (4), 390-394, 2010
1022010
Existence results for nonlocal boundary value problems of nonlinear fractional q-difference equations
B Ahmad, SK Ntouyas, IK Purnaras
Advances in Difference Equations 2012 (1), 140, 2012
1002012
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20